# SDR ASAA2013112496518

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 21,547 hours, 6,772 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, NR 2 ANTI ICE INDICATOR TURNED AMBER.  NR 2 ENGINE ANTI-ICE SWITCH WAS CYCLED SEVERAL TIMES. ANTI ICE LIGHT INDICATED GREEN.  NORMAL OPERATION DURING DESCENT.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE COWL ANTI-ICE OPS TEST IAW AMM 30-21-00.  OPS CHECKED NORMAL.
